# SDR SIMA202002265007

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,000 hours, 42,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EXTERIOR EMER LIGHT, OVERHEAD COCKPIT EMER  LIGHT AND ROW 3 OVERHEAD EMER LIGHT ARE INOP-C/A-REMOVED AND REPLACED FUSE ON #1 BATTERY POWER SUPPLY IAW CMM 25-60-03 AND WM 33-50-00.  OPS CHECK GOOD
